# SDR 07FDEA04271

- Difficulty date: September 25, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 27,518 hours, 11,927 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960306
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT CENTER FLAP CHAFING DAMAGE AT TOP SKIN AT RIB 15 AND 23 AFT OF T/E SKIN SPLICE.  REPAIR PERFORMED BY SMOOTHLY BLEND THE DAMAGED AREAS WITHOUT INCREASING DEPTH IAW TD FOK/153/2005 ISSUE A, APPROVED BY EA 6-5753-92137 AND RAS/FOK/153/2005 ISSUE A.
